Alert archive / Missouri / Flash Flood Warnings in 2025
Flash Flood Warning 2, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 4, 2025, 9:37 AM CDT for 4 counties in Missouri. It was in force for 7 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2025, 9:37 AM CDT (14:37 UTC)
- Expired
- Apr 4, 2025, 5:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barry County, MO, Christian County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 44 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 11:39 AM CDT | RAIN 2.31 | Galena, MO | 12 hour total. Mesonet station GW4177 GALENA. |
| Apr 4, 11:40 AM CDT | FLASH FLOOD | 2 E Selmore, MO | Road Closures on County-owned roads in Christian County as of 1140 am are Melton, Mills, McLean, and Meadowview. |
| Apr 4, 11:40 AM CDT | FLASH FLOOD | 2 W Selmore, MO | LOW WATER BRIDGE ON MELTON IS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 123 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.6 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
554
WGUS53 KSGF 041437
FFWSGF
MOC009-043-209-213-042200-
/O.NEW.KSGF.FF.W.0002.250404T1437Z-250404T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
937 AM CDT Fri Apr 4 2025
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Southeastern Barry County in southwestern Missouri...
Christian County in southwestern Missouri...
Stone County in southwestern Missouri...
Western Taney County in southwestern Missouri...
* Until 500 PM CDT Friday.
* At 937 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Nixa, Ozark, Branson, Kimberling City, Highlandville, Hollister,
Silver Dollar City, Merriam Woods, Sparta, Reeds Spring, Seligman,
Rockaway Beach, Indian Point, Branson West, Galena, Shell Knob,
Fremont Hills, Bull Creek, Mccord Bend, Golden, Table Rock,
Emerald Beach, Eagle Rock, Spokane, Blue Eye, Chain-O-Lakes, Arrow
Point, Coney Island, Ponce de Leon, Cape Fair, Chestnutridge,
Elsey, Walnut Shade, Lampe, Selmore, Christian Center, Chadwick,
Linden, Oldfield and Bruner.
This includes the following low water crossings...
Bull Creek at Center Road, Rockhouse Creek at Farm Road 2145,
Roark Creek at Expressway Lane, Woods Fork at Woods Fork Road,
Bear Creek at Reno Springs Road, Parchcorn Creek at Smyrna Road
and Finley River at Johns Ford Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3709 9290 3650 9330 3650 9396 3709 9326
FLASH FLOOD...RADAR INDICATED
$$
GHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 6:00 AM CDT, 3 hours 37 minutes earlier. Its key messages:
- High confidence in multiple rounds of heavy rainfall through this weekend. Increasing confidence in this resulting in potentially significant flooding, especially in south-central Missouri. Today into Saturday look to be the most impactful days. A Flood Watch remains in effect along and southeast of Interstate 44.
- Marginal(1 of 5) to Moderate(4 of 5) risk of severe storms today into this evening. Large hail will be the primary hazard. There will be a conditional risk for tornadoes over part of south central Missouri.
- Turning colder late in the weekend into early next week and we have a frost/freeze potential both Sunday night and Monday night.
Area forecast discussion, Apr 4, 6:00 AM CDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
600 AM CDT Fri Apr 4 2025
.KEY MESSAGES...
- High confidence in multiple rounds of heavy rainfall through
this weekend. Increasing confidence in this resulting in
potentially significant flooding, especially in south-central
Missouri. Today into Saturday look to be the most impactful
days. A Flood Watch remains in effect along and southeast of
Interstate 44.
- Marginal(1 of 5) to Moderate(4 of 5) risk of severe storms
today into this evening. Large hail will be the primary
hazard. There will be a conditional risk for tornadoes over
part of south central Missouri.
- Turning colder late in the weekend into early next week and we
have a frost/freeze potential both Sunday night and Monday
night.
&&
.SHORT TERM /THROUGH SATURDAY/...
Issued at 220 AM CDT Fri Apr 4 2025
Synoptic overview and current conditions: Water vapor imagery and
upper level analysis show a highly amplified upper level pattern
over the CONUS with a large trough extending from northern
Manitoba into the Baja region. Broad southwesterly flow aloft
continues from the southern plains through the mid Mississippi
valley and into the Ohio valley. Strong low level flow from the
Gulf across the lower Mississippi valley and into the TN and OH
valley with a deep moisture axis from east TX into the OH
valley. At the surface, a frontal boundary remains south and
east of the forecast area with several waves of low pressure
along the front which extends into TX. The entire CWA remains on
the cool side of the front for now.
Rest of the overnight period: The next wave of precipitation
will continue to approach from the southwest, but is expected to
mainly hold off reaching our CWA until after 11-12z.
Today: This next wave of showers and embedded thunderstorms will
expand across the area this morning as a 40 to 45kt low level
jet overruns the surface front which will remain to the south of
the area this morning. Some weak elevated instability might be
supportive of some small hail during the morning. Heavy rain is
expected over the area which may start to lead to some flooding
in areas that receive multiple rounds of rain.
As we head through the afternoon, surface low pressure and a
warm front will try to make it into south central Missouri from
the southwest. The most likely scenario would be for the front
to make it into our far southeast counties. For those counties
that do get into the warm sector south of the front, there will
be a several hour window where surface based convection will be
possible along with the potential for large hail and tornadoes.
For this reason, SPC has lifted the moderate risk to include
parts of Howell and Oregon counties while the enhanced risk
includes at least parts of Shannon, Texas, Douglas, Ozark and
Taney counties. While instability doesn't look overly
impressive, within the warm sector there would be enough surface
based CAPE with the amount of low level shear present for the
tornado risk.
In addition to the severe risk, an axis of PW values around 1.5"
to 1.7" will extend over south central Missouri within that
moisture axis extending from east TX into the OH valley.
Thunderstorms with heavy rain will support widespread rainfall
amounts from 1 to 3" during the day today along and southeast of
the I-44 corridor. This will likely lead to some flooding
across these areas which remain in a flood watch through
Saturday.
Showers and thunderstorms continue tonight with the main area of
precipitation across the eastern half of the CWA. The severe
weather risk will continue over this area through the evening,
but should end by the late evening. The heavy rain and flooding
risk will persist over the eastern Ozarks where an additional 1
to 4 inches of rain will be possible during the night. Area
rivers in the eastern Ozarks will begin to rise quickly, and
move above flood state tonight and continue to rise into the
weekend, some into moderate and close to major flood stages.
For Saturday, the next wave of energy will begin to push into
the area with showers and thunderstorms continuing. While most
of the severe storm potential should be southeast of the
forecast area, the heavy rain potential will persist, especially
through south central Missouri where the heaviest rain will have
already occurred.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Issued at 220 AM CDT Fri Apr 4 2025
The upper level trough will finally begin to
push into the area Saturday night into Sunday morning. Cold air
advection on the back side of the low may cause some rain to mix
with light snow during this time frame with only a dusting
expected for those areas receiving light snow. As the upper wave
shifts east of the area on Sunday into Sunday night, the
precipitation chances should come to an end.
Colder temperatures are expected late in the weekend into early
next week and for those with agricultural interests, we may see
some frost and sub-freezing temperatures Sunday night into
Monday morning, with near freezing temperatures again on Monday
night into Tuesday morning. We do have some upper 20s going in
the forecast for Sunday night, so if you have some plants
already outside you might want to be prepared to cover them or
bring them inside for a couple days.
By Tuesday we get into more of a zonal pattern and we should see
temperatures moderate back into the 60s for highs and possibly
some 70s in the west by Wednesday. 70s are expected for all of
the area by Thursday.
Outside of the 7 day outlook, it looks like upper level ridging
will build into the area and we should see generally dry and
warmer than normal temperatures.
&&
.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 532 AM CDT Fri Apr 4 2025
IFR/LIFR ceilings will occur today as heavy rain and
thunderstorms begin to move into southern Missouri this morning.
Visibilities may be reduced down to 3 SM in and around these
thunderstorms. Biggest threat with these storms is large hail up
to 2 inches. Expect rain to persist through most of the day
with a front pushing through around 03-04z Saturday, switching
the winds to the north. A break in the rain will occur just
before midnight tonight but ceilings will remain low overnight.
&&
.HYDROLOGY...
Issued at 220 AM CDT Fri Apr 4 2025
Expected rainfall amounts within the 25th and 75 percentile range
for the remainder of the event:
Nevada, Warsaw: 1.0" to 2.1".
Joplin, Bolivar, Osage Beach: 1.4" to 3.5".
Springfield, Lebanon, Fort Leonard Wood, Rolla: 2.3" to 5"
Branson, Houston, Salem: 3.2 to 6.4"
West Plains, Eminence, Alton: 3.6" to 6.5"
High end amounts (10% chances of happening):
Nevada, Warsaw: 2.8" to 3.0"
Joplin, Bolivar, Osage Beach: 3.5" to 4.2"
Springfield, Lebanon, Fort Leonard Wood, Rolla: 5.6" to 6.1"
Branson, Houston, Salem: 6.4" to 7.8"
West Plains, Eminence, Alton: 7.3" to 7.5"
All of this rain will lead to flooding, especially along and
southeast of the I-44 corridor where a flood watch remains in
effect. Significant river flooding is also expected in these
areas with current river forecasts based off of these rainfall
projections bring river stages in to the moderate to near major
flooding categories over the weekend.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Flood Watch through Saturday evening for MOZ070-071-081>083-
090>098-101>106.
&&
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Soria
HYDROLOGY...LindenbergHazardous weather outlook, Apr 4, 3:21 AM CDT, 6 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 321 AM CDT Fri Apr 4 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050830- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 321 AM CDT Fri Apr 4 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Moderate tornado risk. Enhanced hail risk. Slight thunderstorm wind damage risk. Significant lightning risk. Extreme excessive rainfall risk Limited non thunderstorm wind risk. DISCUSSION... Thunderstorms will move back into the area this morning and overspread the region. Some small hail will be possible with the stronger storms this morning. As a warm front approaches the area, hail to the size of quarters will be possible earlier in the afternoon. If the front can make it into south central Missouri later this afternoon, then all modes of severe storms will be possible south of that front including tornadoes and large hail to the size of golf balls. In addition to the severe storm potential, very heavy rain and flooding will be possible today and tonight, with the best chances for excessive rain and flooding, along and southeast of the Interstate 44 corridor. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heavy rainfall and flooding is likely to continue on Saturday. Storm system total amounts of at least 3 to 6 inches, with higher amounts of 8 to 10 inches are possible. This could result in significant flooding and flash flooding. A Flood Watch is in effect for areas along and southeast of Interstate 44. Cold temperatures will move into the area late in the weekend which could bring sub-freezing temperatures on Sunday night and again on Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and this evening over south central Missouri, most likely southeast of a Branson to Salem line. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Lindenberg
In the hours before
Special weather statement, Apr 4, 7:33 AM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Springfield MO
733 AM CDT Fri Apr 4 2025
MOZ094-095-102>104-041315-
Barry MO-Taney MO-Lawrence MO-Christian MO-Stone MO-
733 AM CDT Fri Apr 4 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN TANEY...CENTRAL
CHRISTIAN...STONE...EASTERN BARRY AND SOUTHERN LAWRENCE COUNTIES
THROUGH 815 AM CDT...
At 732 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Kimberling City, moving north at 60 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Chestnutridge, Emerald Beach, Silver Dollar City, Crane, Spokane,
Aurora, Billings, Pleasant Ridge, Chain-O-Lakes, Hurley, Freistatt,
Madry, Blue Eye, Nixa, Marionville, Table Rock, Selmore, Jenkins,
Lampe, and Kimberling City.
This includes Interstate 44 between mile markers 38 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Table Rock Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southwestern Missouri.
&&
LAT...LON 3650 9324 3650 9379 3709 9396 3709 9309
TIME...MOT...LOC 1232Z 177DEG 54KT 3661 9357
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HatchSpecial weather statement, Apr 4, 7:45 AM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Springfield MO
745 AM CDT Fri Apr 4 2025
MOZ088-093-101-041330-
Jasper MO-Newton MO-McDonald MO-
745 AM CDT Fri Apr 4 2025
...A STRONG THUNDERSTORM WILL IMPACT NEWTON...MCDONALD AND SOUTHERN
JASPER COUNTIES THROUGH 830 AM CDT...
At 744 AM CDT, Doppler radar was tracking a strong thunderstorm near
Goodman, or near Pineville, moving north at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fidelity, Shoal Creek Estates, Duquesne, Sarcoxie, Dennis Acres,
Grand Falls Plaza, Fairview, Oakland Park, Joplin, Goodman, Granby,
Leawood, Loma Linda, Big Sugar Creek State Park, Lanagan, Airport
Drive, Rocky Comfort, Saginaw, Iron Gates, and Racine.
This includes the following highways...
Interstate 44 between mile markers 1 and 32.
Interstate 49 near mile marker 1, and between mile markers 3 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern Kansas...and southwestern Missouri.
&&
LAT...LON 3661 9461 3715 9462 3713 9405 3654 9408
TIME...MOT...LOC 1244Z 194DEG 40KT 3669 9437
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
HatchSpecial weather statement, Apr 4, 9:27 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Springfield MO
927 AM CDT Fri Apr 4 2025
MOZ102-103-041515-
Barry MO-Stone MO-
927 AM CDT Fri Apr 4 2025
...A STRONG THUNDERSTORM WILL IMPACT STONE AND BARRY COUNTIES THROUGH
1015 AM CDT...
At 926 AM CDT, Doppler radar was tracking a strong thunderstorm near
Garfield, or 11 miles northeast of Rogers, moving northeast at 70
mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Branson West, Roaring River State Park, Emerald Beach, Crane, Ponce
de Leon, Pleasant Ridge, Chain-O-Lakes, Galena, Seligman, Madry, Blue
Eye, Golden, Shell Knob, Cassville, Cape Fair, Arrow Point,
Wheelerville, Exeter, Butterfield, and Table Rock Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Table Rock Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southwestern Missouri.
&&
LAT...LON 3650 9407 3692 9386 3692 9334 3650 9336
TIME...MOT...LOC 1426Z 217DEG 63KT 3638 9396
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HatchThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:33 AM CDT | Special Weather Statement | SGF | Barry, Christian, Stone | 42 min |
| Apr 4, 7:45 AM CDT | Special Weather Statement | SGF | McDonald, Newton | 45 min |
| Apr 4, 9:27 AM CDT | Special Weather Statement | SGF | Barry, Stone | 48 min |
| Apr 4, 10:23 AM CDT | Special Weather Statement | SGF | Barry, Greene | 52 min |
| Apr 4, 10:42 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 2 more | 6 hr |
| Apr 4, 10:47 AM CDT | Areal Flood Advisory | SGF | Howell, Ozark | 5 hr |
| Apr 4, 11:25 AM CDT | River Flood Warning | SGF | Shannon | 4 days |
| Apr 4, 11:28 AM CDT | River Flood Warning | SGF | Ozark | 24 hr |
| Apr 4, 11:32 AM CDT | River Flood Warning | SGF | Shannon | 46 hr |
| Apr 4, 11:32 AM CDT | River Flood Warning | SGF | Shannon | 46 hr |
| Apr 4, 11:34 AM CDT | River Flood Warning | SGF | Pulaski | 68 hr |
| Apr 4, 11:51 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| Apr 4, 11:52 AM CDT | Special Weather Statement | SGF | Laclede, Webster | 23 min |
| Apr 4, 11:55 AM CDT | River Flood Warning | SGF | Stone | 53 hr |
| Apr 4, 11:59 AM CDT | River Flood Warning | SGF | Christian, Stone | 53 hr |
| Apr 4, 12:11 PM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk, Webster, Wright | 6 hr |
| Apr 4, 12:16 PM CDT | Areal Flood Advisory | SGF | Barry, Dade, Greene, Jasper, Lawrence, McDonald and 2 more | 6 hr |
| Apr 4, 1:31 PM CDT | Flash Flood Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 6 hr |
| Apr 4, 1:53 PM CDT | Special Weather Statement | SGF | Christian, Stone | 37 min |
| Apr 4, 3:43 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Texas | 8 hr |
| Apr 4, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 21 min |
| Apr 4, 4:50 PM CDT | Areal Flood Warning | SGF | Barry, Christian, Dallas, Greene, Lawrence, McDonald and 6 more | 39 hr |
| Apr 4, 4:56 PM CDT | Areal Flood Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Phelps and 1 more | 39 hr |
| Apr 4, 5:00 PM CDT | Flash Flood Warning | SGF | Howell, Ozark | 8 hr |
| Apr 4, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 46 min |
| Apr 4, 5:46 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 29 min |
| Apr 4, 6:03 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 42 min |
| Apr 4, 6:07 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas | 14 min |
| Apr 4, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 29 min |
| Apr 4, 6:41 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 34 min |
| Apr 4, 6:52 PM CDT | Flash Flood Warning | SGF | Howell, Oregon | 8 hr |
| Apr 4, 6:53 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Stone | 37 min |
Nearby
Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.